MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 3.5/22; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 3.5/22; CORONARY DRUG-ELUTING STENT
Model Number 453953
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment of a mildly calcified lesion (95 percent stenosis degree) in the mildly tortuous mid rca.An acute stent thrombosis occurred 1.5 h after implantation of the orsiro mission stent.After ballooning of the stent thrombosis, a timi 3 flow was re-established.Patient was loaded on aspirin and plavix after initial procedure.Iv cangrelor was given during repeat intervention to open thrombosed stent.Patient was transferred to heart cath recovery for duration of cangrelor drip and then transferred to icu.One day after procedure the patient was doing great and was discharged home.
 
Additional Manufacturer Narrative
Combination product: yes.The affected product was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies or other relevant clinical information could not be obtained.Review of the product release documentation confirmed that the device in question was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the reviewed documentation no device deficiency or manufacturing-related root cause could be identified.Since medication was changed between the first and the second intervention, dapt effectiveness may have been a contributing factor to the reported event which could not be confirmed.Please note that, according to the orsiro mission us ifu, administration of appropriate anticoagulant, antiplatelet and vasodilation therapy is critical to successful stent implantation.

Brand Name
ORSIRO MISSION (US) 3.5/22
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key17206215
Report Number1028232-2023-03198
Device Sequence Number20532641
Product Code NIQ
UDI-Device Identifier07640130456099
UDI-Public(01)07640130456099(17)2401
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2024
Device Model Number453953
Device Catalogue NumberSEE MODEL NO.
Device Lot Number01221284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale